# SDR AALA20071333

- Difficulty date: July 18, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

MKE INFLIGHT T164/18JUL LAX TO EWR - THREE HOURS INTO FLIGHT CREW HEARD LOUD BANG ACCOMPANIED BY VIBRATIONS AND STRONG ELECTRIC SMOKE ODOR.  FLIGHT ATTENDANTS REPORTED HAZE IN THE AFT CABIN.  SMOKE DISSAPATED BEFORE LANDING. LANDED MKE WITHOUT INCIDENT.  REPLACED RIGHT RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
